# SDR 08FDEA00089

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- Aircraft time: 34,594 hours, 27,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX1350
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO, SPLICE FRAME AT ST 580, STR 22L IS CRACKED.  VERIFIED BY HFEC.  REMOVED 53FX1350 SPLICE FRAME, FABRICATED AND INSTALLED NEW SPLICE FRAME IAW FEDEX DRWG 53FX1350 REV A AND 727-200 SRM 51-30-2.
